# SDR 96UAL900700

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7256U
- Make and model: Boeing 727222
- Aircraft serial: 21403
- Engine: Pwa JT8D15
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel So Valve
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

DURING START, NR 1 ENGINE STABILIZED MOMENTARILY, THEN SHUT DOWN/FLAMED OUT.  FUEL FLOW RANGED BETWEEN 800 AND 1,200 THEN WENT TO ZERO.  *S/D*  REPLACED FUEL SHUT OFF VALVE, RAN ENGINE AT POWER AND CHECKED GOOD IN ALL PARAMETERS.
